DOI 10.2190/5xrb-d2xx-x8ah-32kb
Acute cholestatic hepatitis probably associated with risperidone.
Аннотация
OBJECTIVE
Risperidone is an atypical neuroleptic drug widely used due to the lower incidence and severity of hepatic adverse effects in comparison to phenothiazines. Although idiosyncratic reversible hepatotoxicity may occur in association with risperidone, the interaction with fluoxetine might increase the risk of toxic liver injury in a vulnerable patient.
METHODS AND
RESULTS
We present a case of acute cholestatic hepatitis probably associated with the use of risperidone after only a few days of therapy in a patient also treated with fluoxetine. The patient, a 64-year-old male, developed a rapid increase in liver enzymes after starting treatment with only four doses of risperidone 2 mg/day.
CONCLUSIONS
We recommend obtaining baseline liver function tests before starting risperidone and regular monitoring to screen patients for liver damage during therapy whenever a patient is also receiving fluoxetine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.